MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATUN REV RP INSRT TRL SZ7 6MM; TIBIAL TRIALS

DEPUY IRELAND 9616671 ATUN REV RP INSRT TRL SZ7 6MM; TIBIAL TRIALS
Catalog Number 251710706
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 05/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that attune knee revision rp insert trial sz 7 6mm did not fit in trial femur.Manufacturing error.A replacement trial was ordered and put our set, and works well.Might be a problem with a specific lot.2517-10-706 lot az898295.Surgical delay: 5 mins.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATUN REV RP INSRT TRL SZ7 6MM
Common Device Name
TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7562224
Report Number1818910-2018-61164
Device Sequence Number16427579
Product Code NJL
UDI-Device Identifier10603295477051
UDI-Public10603295477051
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number251710706
Device Lot NumberAZ898295
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/04/2018
Supplement Date Received by Manufacturer11/27/2018
Initial Report FDA Received Date06/01/2018
Supplement Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1